# SDR REXA201100958

- Difficulty date: December 10, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 19,279 hours, 16,915 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT 0 DEGREES ON APPROACH.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED MARCH 27, 2009, TR #27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD27-052G.  REMOVED AND REPLACED FECU IAW AMM 27-51-05.  OPC GOOD.  PLACARD REMOVED.  THIS CLEARS DM #55912.  CODES 7 2A, 25 BC, 33 BC.
